A determinant related to the Jacobi symbol

J.H. van Lint

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)
40 Downloads (Pure)
Original languageEnglish
Pages (from-to)189-191
JournalIndagationes Mathematicae (Proceedings)
Volume76
Issue number3
DOIs
Publication statusPublished - 1973

Cite this

van Lint, J.H. / A determinant related to the Jacobi symbol. In: Indagationes Mathematicae (Proceedings). 1973 ; Vol. 76, No. 3. pp. 189-191.
@article{d505628342544509b2bef9b3e957938e,
title = "A determinant related to the Jacobi symbol",
author = "{van Lint}, J.H.",
year = "1973",
doi = "10.1016/1385-7258(73)90003-6",
language = "English",
volume = "76",
pages = "189--191",
journal = "Indagationes Mathematicae (Proceedings)",
issn = "1385-7258",
number = "3",

}

A determinant related to the Jacobi symbol. / van Lint, J.H.

In: Indagationes Mathematicae (Proceedings), Vol. 76, No. 3, 1973, p. 189-191.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - A determinant related to the Jacobi symbol

AU - van Lint, J.H.

PY - 1973

Y1 - 1973

U2 - 10.1016/1385-7258(73)90003-6

DO - 10.1016/1385-7258(73)90003-6

M3 - Article

VL - 76

SP - 189

EP - 191

JO - Indagationes Mathematicae (Proceedings)

JF - Indagationes Mathematicae (Proceedings)

SN - 1385-7258

IS - 3

ER -